# SDR AALA20120904007

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N510AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49804
- Aircraft time: 66,017 hours, 34,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT (B5-29) INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR LEFT NUMBER 1 DOOR PORTABLE EMERGENCY LIGHT.  OPS CHECK NORMAL.
